# SDR 0201399944

- Difficulty date: May 4, 2002
- Submitted: May 10, 2002
- Operation: Air carrier
- Aircraft: N1309T
- Make and model: Doug DC-9-31
- Aircraft serial: 47316
- Aircraft time: 81,301 hours, 84,296 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Duct
- Part number: 5919526508
- Condition: Binding
- Location: L/E Slat
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

DURING APPROACH FOR LANDING WHEN SLATS EXTENDED, THE SLAT DISAGREEMENT LIGHT ILLUMINATED AND THE AIRCRAFT ROLLED.  FOLLOWED COM PROCEDURES AND THE FLIGHT ATTENDANT VERIFIED THE RIGHT SLAT DID NOT DEPLOY.  FLAP ONLY LANDING AT MSP WAS UNEVENTFUL.  MAINTENANCE DISCOVERED THAT THE SLAT WOULD NOT FALL OUT OF RIGHT WING AND IT APPEARED TO BE HANGING UP ON THE T-DUCT.  REPLACED THE RIGHT T-DUCT AND OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
